# SDR SWIA202056377

- Difficulty date: December 11, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6003323013
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACKING FITTING LT INTERCOSTAL IS CORRODED LOCATED AT FS278 BETWEEN STGR27 AND STGR26L.  (C-CHECK) RO 2/21/2021.  REPLACED FWD JACK FITTING LT INTERCOSTAL LOCATED AT FS 278 BETWEEN STGR 27 AND STGR 26L IAW REO 601R-53-11-3656 REV -- DATED 2021-01-30 AND CRJ 200 SRM 51-42-06 WITH NEGLIGIBLE WEIGHT ADDED.  ATTACHED COMPLETED M-337 AND TASK CARD 51-900-1003-SKY.
